Jump to content

Mia0602

Member Since 05 May 2013
Offline Last Active Apr 13 2014 10:10 PM

Posts I've Made

In Topic: Gut Flora And Leaky Gut. After 5 Years I Finally Found The Root Cause And I...

20 July 2013 - 08:27 AM

Hey Guys -

 

I don't really post too much here but I really need some help. I suffer from

 

1- constipation

2- bloating

3- mood swings

4- moderately-severe acne

 

I was on antibiotics (doxy) last year beginning in June 2012 along with clindamycin and tazorac gel. It worked but only after I took the doxy for a few months. I'm a nurse so I know how bad it is for your body and bacterial balance to be on antibiotics long term. My acne stayed under control with the taz/clindamycin combo but around June 2013 I started to breakout and the breakouts have just increased since then! I got a blood test indicating that I am deficient in vitamin D so maybe that could be the cause?

 

Could I be allergic to gluten?

 

Is my gut flora going crazy because of the antibiotics?

 

Please help :(